# SDR UIEA2019022703406

- Difficulty date: February 26, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 77,555 hours, 16,844 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LH PACK TEMP EICAS AFTER LANDING.( RAN SYSTEM BITE TEST ON LH. PACK TEMP CONTROLLER IAW B767 AMM 21-51-14-705. NO FAULTS NOTED OPS CHECK LH. PACK NO STATUS  OR MAINT MSGS AT THIS TIME. )
